Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 349, Number 1
HTML articles powered by AMS MathViewer

Homotopy coherent category theory
Jean-Marc Cordier and Timothy Porter PDF
Trans. Amer. Math. Soc. 349 (1997), 1-54
Expansive Subdynamics
Mike Boyle and Douglas Lind PDF
Trans. Amer. Math. Soc. 349 (1997), 55-102
On the strong equality between supercompactness and strong compactness
Arthur W. Apter and Saharon Shelah PDF
Trans. Amer. Math. Soc. 349 (1997), 103-128
Integration of Correspondences on Loeb Spaces
Yeneng Sun PDF
Trans. Amer. Math. Soc. 349 (1997), 129-153
On the Ornstein-Uhlenbeck operator in $L^2$ spaces with respect to invariant measures
Alessandra Lunardi PDF
Trans. Amer. Math. Soc. 349 (1997), 155-169
Bifurcation problems for the $p$-Laplacian in $R^n$
Pavel Drábek and Yin Xi Huang PDF
Trans. Amer. Math. Soc. 349 (1997), 171-188
$\beta \mathbf {nbc}$-bases for cohomology of local systems on hyperplane complements
Michael Falk and Hiroaki Terao PDF
Trans. Amer. Math. Soc. 349 (1997), 189-202
Shadowing orbits of ordinary differential equations on invariant submanifolds
Brian A. Coomes PDF
Trans. Amer. Math. Soc. 349 (1997), 203-216
Essentially Normal Operator + Compact Operator = Strongly Irreducible Operator
Chunlan Jiang, Shunhua Sun and Zongyao Wang PDF
Trans. Amer. Math. Soc. 349 (1997), 217-233
Boundedness of the fractional integral on weighted Lebesgue and Lipschitz spaces
Eleonor Harboure, Oscar Salinas and Beatriz Viviani PDF
Trans. Amer. Math. Soc. 349 (1997), 235-255
Multidimensional stability of planar travelling waves
Todd Kapitula PDF
Trans. Amer. Math. Soc. 349 (1997), 257-269
Every semigroup is isomorphic to a transitive semigroup of binary relations
Ralph McKenzie and Boris M. Schein PDF
Trans. Amer. Math. Soc. 349 (1997), 271-285
Sums of Three or More Primes
J. B. Friedlander and D. A. Goldston PDF
Trans. Amer. Math. Soc. 349 (1997), 287-310
Automorphism Groups and Invariant Subspace Lattices
Paul S. Muhly and Baruch Solel PDF
Trans. Amer. Math. Soc. 349 (1997), 311-330
On the Complete Integrability of some Lax Equations on a Periodic Lattice
Luen-Chau Li PDF
Trans. Amer. Math. Soc. 349 (1997), 331-372
Decomposition of Birational Toric Maps in Blow-Ups and Blow-Downs
Jaroslaw Wlodarczyk PDF
Trans. Amer. Math. Soc. 349 (1997), 373-411
Linear isometries between subspaces of continuous functions
Jesús Araujo and Juan J. Font PDF
Trans. Amer. Math. Soc. 349 (1997), 413-428